Some Tauberian conditions for Cesaro summability method


Creative Commons License

Canak I. , Totur U.

MATHEMATICA SLOVACA, vol.62, no.2, pp.271-280, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.2478/s12175-012-0008-y
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.271-280

Abstract

Let u = (u(n)) be a sequence of real numbers whose generator sequence is Cesaro summable to a finite number. We prove that ( un) is slowly oscillating if the sequence of Cesaro means of (omega((m-1))(n)(u)) is increasing and the following two conditions are hold: